Parabolic measure on domains of class Lip 1 2
Compositio Mathematica, Tome 65 (1988) no. 2, p. 201-207
@article{CM_1988__65_2_201_0,
     author = {Kaufman, Robert and Wu, Jang-Mei},
     title = {Parabolic measure on domains of class Lip $1 \over 2$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {2},
     year = {1988},
     pages = {201-207},
     zbl = {0651.31002},
     mrnumber = {932644},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__65_2_201_0}
}
Kaufman, Robert; Wu, Jang-Mei. Parabolic measure on domains of class Lip $1 \over 2$. Compositio Mathematica, Tome 65 (1988) no. 2, pp. 201-207. http://www.numdam.org/item/CM_1988__65_2_201_0/

1 A.S. Besicovitch, On the sum of digits of real numbers represented in the dyadic system, (On sets of fractional dimensions II), Math. Annalen 110 (1934-35) 321-330. | JFM 60.0949.01 | MR 1512941 | Zbl 0009.39503

2 E.G. Effros and J.L. Kazdan, On the Dirichlet problem for the heat equation, Indiana Math. Jour. 20 (1971) 683-693. | MR 268543 | Zbl 0216.12702

3 R. Kaufman and J.-M. Wu, Singularity of parabolic measures, Compositio Math. 40 (1980) 243-250. | Numdam | MR 563542 | Zbl 0387.31001

4 R. Kaufman and J.-M. Wu, On the snow flake domain, Arkiv Mat. 23 (1985) 177-183. | MR 800179 | Zbl 0573.30030

5 J.T. Kemper, Temperatures in several variables: kernel functions, representations and parabolic boundary values, Trans. Amer. Math. Soc. 167 (1972) 243-262. | MR 294903 | Zbl 0238.35039

6 N.G. Makarov, On the distortion of boundary sets under conformal mappings, Proc. London Math. Soc. (3) 51 (1985) 369-384. | MR 794117 | Zbl 0573.30029

7 I.G. Petrowsky: Zur Ersten Randwertaufgaben der Warmeleitungsgleichung, Compositio Math 1 (1935) 383-419. | JFM 60.1140.01 | Numdam | Zbl 0010.29903

8 S.J. Taylor and N.A. Watson, A Hausdorff measure classification of polar sets for the heat equation, Math. Proc. Camb. Phil. Soc. 97 (1985) 325-344. | MR 771826 | Zbl 0584.31006

9 J.-M. Wu, On parabolic measures and subparabolic functions, Trans. Amer. Math. Soc. 251 (1979) 171-186. | MR 531974 | Zbl 0426.35044